Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 69, NWS Corpus Christi, TX

December 28, 2012

NWS Corpus Christi, TX issued this small craft advisory at Dec 28, 2012, 3:47 AM CST. It took effect at Dec 28, 2012, 3:00 PM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 28, 2012, 3:47 AM CST (09:47 UTC)
In effect from
Dec 28, 2012, 3:00 PM CST
Expired
Dec 29, 2012, 3:00 PM CST
In force
24 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WHUS74 KCRP 280947
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
347 AM CST FRI DEC 28 2012

...STRONG ONSHORE FLOW WILL DEVELOP BEHIND A COLD FRONT TODAY...

.A COLD FRONT WILL MOVE ACROSS THE GULF WATERS TODAY. STRONG
OFFSHORE FLOW WILL DEVELOP THIS AFTERNOON BEHIND THE FRONT AND
PERSIST INTO SATURDAY.

GMZ270-281800-
/O.CAN.KCRP.SC.Y.0068.000000T0000Z-121228T1000Z/
/O.NEW.KCRP.SC.Y.0069.121228T2100Z-121229T1200Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
347 AM CST FRI DEC 28 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM CST SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM CST SATURDAY.

* WINDS AND WAVES: STRONG OFFSHORE WINDS WILL DEVELOP BY LATE THIS
  AFTERNOON WITH NORTH WINDS AROUND 20 KNOTS...WITH WIND SPEEDS
  INCREASING BETWEEN 20 AND 30 KNOTS TONIGHT. GUSTS TO GALE FORCE
  MAY BE POSSIBLE. SEAS 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ275-281800-
/O.EXT.KCRP.SC.Y.0068.000000T0000Z-121228T1200Z/
/O.NEW.KCRP.SC.Y.0069.121228T2100Z-121229T1200Z/
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
347 AM CST FRI DEC 28 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM CST SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 6 AM CST EARLY THIS MORNING. 

* WINDS AND WAVES: SOUTH WIND AROUND 20 KNOTS DECREASING TO
  SOUTHWEST 15 TO 20 KNOTS BY EARLY THIS MORNING. SEAS 5 TO 8
  FEET. WINDS SHOULD DIMINISH LATER THIS MORNING BEFORE INCREASING
  AGAIN BEHIND A COLD FRONT. STRONG OFFSHORE WINDS WILL DEVELOP BY
  LATE THIS AFTERNOON WITH NORTH WINDS AROUND 20 KNOTS...WITH WIND
  SPEEDS INCREASING BETWEEN 25 AND 30 KNOTS TONIGHT. GUSTS TO GALE
  FORCE MAY BE POSSIBLE. SEAS 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-281800-
/O.NEW.KCRP.SC.Y.0069.121228T2100Z-121229T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
347 AM CST FRI DEC 28 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM CST SATURDAY. 

* WINDS AND WAVES: STRONG OFFSHORE WINDS WILL DEVELOP BY LATE THIS
  AFTERNOON WITH NORTH WINDS AROUND 20 KNOTS...WITH WIND SPEEDS
  INCREASING BETWEEN 20 AND 30 KNOTS TONIGHT. GUSTS TO GALE FORCE
  MAY BE POSSIBLE. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
978 
WHUS74 KCRP 281231
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
631 AM CST FRI DEC 28 2012

...STRONG ONSHORE FLOW WILL DEVELOP BEHIND A COLD FRONT TODAY...

.A COLD FRONT WILL MOVE ACROSS THE GULF WATERS TODAY. STRONG
OFFSHORE FLOW WILL DEVELOP THIS AFTERNOON BEHIND THE FRONT AND
PERSIST INTO SATURDAY.

GMZ250-255-270-275-282045-
/O.CON.KCRP.SC.Y.0069.121228T2100Z-121229T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
631 AM CST FRI DEC 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 6 AM CST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 6 AM CST SATURDAY. 

* WINDS AND WAVES: STRONG OFFSHORE WINDS WILL DEVELOP BY LATE THIS
  AFTERNOON WITH NORTH WINDS AROUND 20 KNOTS...WITH WIND SPEEDS
  INCREASING BETWEEN 20 AND 30 KNOTS TONIGHT. GUSTS TO GALE FORCE
  MAY BE POSSIBLE. SEAS 5 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
090 
WHUS74 KCRP 282049
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
249 PM CST FRI DEC 28 2012

...STRONG ONSHORE FLOW WILL DEVELOP WITH A SECONDARY COLD FRONT...

.ANOTHER COLD FRONT WILL MOVE ACROSS THE GULF WATERS BY MID EVENING.
STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE SECONDARY FRONT AND
PERSIST INTO SATURDAY. WINDS WILL BEGIN TO DIMINISH BY LATE
SATURDAY MORNING AS HIGH PRESSURE SETTLES INTO TEXAS. 

GMZ250-255-290500-
/O.EXT.KCRP.SC.Y.0069.121228T2100Z-121229T1500Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
249 PM CST FRI DEC 28 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST
SATURDAY FOR THE NEARSHORE WATERS BAFFIN BAY MATAGORDA SHIP CHANNEL
OUT TO 20 NM.

* WINDS AND WAVES: NORTH WIND 20 AND 25 KNOTS. GUSTS TO GALE FORCE
  MAY BE POSSIBLE. SEAS 5 TO 7 FEET. WINDS WILL DIMINISH BY MID
  MORNING SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ270-275-290500-
/O.EXT.KCRP.SC.Y.0069.121228T2100Z-121229T2100Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
249 PM CST FRI DEC 28 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST
SATURDAY FOR THE OFFSHORE WATERS BAFFIN BAY MATAGORDA SHIP
CHANNEL FROM 20 TO 60 NM OFFSHORE.

* WINDS AND WAVES: NORTH WIND 20 AND 25 KNOTS. GUSTS TO GALE FORCE
  MAY BE POSSIBLE. SEAS BUILDING TO 8 TO 10 FEET. WINDS WILL
  DIMINISH TO 15 TO 20 KNOTS BY SATURDAY AFTERNOON...BUT SEAS WILL
  REMAIN ABOVE 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GW
899 
WHUS74 KCRP 290354
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
954 PM CST FRI DEC 28 2012

...STRONG ONSHORE FLOW WILL CONTINUE BEHIND COLD FRONT TONIGHT...

.STRONG OFFSHORE FLOW WILL CONTINUE BEHIND THE SECONDARY COLD
FRONT TONIGHT AND PERSIST INTO SATURDAY. WINDS WILL BEGIN TO
DIMINISH BY LATE SATURDAY MORNING AS HIGH PRESSURE SETTLES INTO
TEXAS.

GMZ250-255-291200-
/O.CON.KCRP.SC.Y.0069.000000T0000Z-121229T1500Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
954 PM CST FRI DEC 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY.

* WINDS AND WAVES: NORTH WIND 20 AND 25 KNOTS WITH GUSTS TO 30
  KNOTS. SEAS WILL RANGE FROM 5 TO 7 FEET. WINDS WILL DIMINISH BY
  MID MORNING SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ270-275-291200-
/O.CON.KCRP.SC.Y.0069.000000T0000Z-121229T2100Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
954 PM CST FRI DEC 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY.

* WINDS AND WAVES: NORTH WIND AROUND 25 KNOTS WITH GUSTS TO GALE
  FORCE. SEAS WILL BUILD TO 8 TO 10 FEET. WINDS WILL DIMINISH TO
  15 TO 20 KNOTS BY SATURDAY AFTERNOON...BUT SEAS WILL REMAIN
  ABOVE 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TMT
280 
WHUS74 KCRP 291003
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
403 AM CST SAT DEC 29 2012

...STRONG ONSHORE FLOW WILL CONTINUE BEHIND A COLD FRONT...

.STRONG OFFSHORE FLOW WILL CONTINUE BEHIND THE SECONDARY COLD
FRONT THIS MORNING. WINDS WILL BEGIN TO DIMINISH LATER TODAY
AS HIGH PRESSURE SETTLES INTO TEXAS.

GMZ250-255-291500-
/O.CON.KCRP.SC.Y.0069.000000T0000Z-121229T1500Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
403 AM CST SAT DEC 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS AND WAVES: NORTH WIND 20 TO 25 KNOTS. SEAS WILL RANGE FROM
  5 TO 7 FEET. WINDS WILL DIMINISH BY MID MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ270-275-291815-
/O.CON.KCRP.SC.Y.0069.000000T0000Z-121229T2100Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
403 AM CST SAT DEC 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WIND AROUND 25 TO 30 KNOTS WITH
  OCCASIONAL GUSTS TO GALE FORCE POSSIBLE. SEAS 7 TO 9 FEET. WINDS
  WILL DIMINISH TO 15 TO 20 KNOTS BY THIS AFTERNOON...BUT SEAS
  WILL REMAIN ABOVE 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
904 
WHUS74 KCRP 291455 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
855 AM CST SAT DEC 29 2012

...STRONG ONSHORE FLOW WILL CONTINUE TO WEAKEN TODAY...

.WINDS WILL CONTINUE TO DIMINISH LATER TODAY AS HIGH PRESSURE
SETTLES INTO TEXAS.

GMZ250-255-291600-
/O.EXP.KCRP.SC.Y.0069.000000T0000Z-121229T1500Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
855 AM CST SAT DEC 29 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING FOR
THE NEARSHORE WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL OUT 20
NM OFFSHORE.

NORTH WINDS 15 TO 20 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS LATER
THIS AFTERNOON. SMALL CRAFT SHOULD EXERCISE CAUTION. 

$$

GMZ270-275-292100-
/O.CON.KCRP.SC.Y.0069.000000T0000Z-121229T2100Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
855 AM CST SAT DEC 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WIND AROUND 20 TO 25 KNOTS. SEAS 6 TO 8
  FEET. WINDS WILL DIMINISH TO 15 TO 20 KNOTS THIS AFTERNOON...BUT
  SEAS WILL REMAIN ABOVE 7 FEET THROUGH MID AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GW/TB
171 
WHUS74 KCRP 292040 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
240 PM CST SAT DEC 29 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON...


GMZ270-275-292145-
/O.EXP.KCRP.SC.Y.0069.000000T0000Z-121229T2100Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
240 PM CST SAT DEC 29 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON
FOR THE OFFSHORE WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL FROM
20 TO 60 NM OFFSHORE.

WINDS AND SEAS HAVE DIMINISHED TO BELOW ADVISORY CRITERION. SMALL
CRAFT SHOULD EXERCISE CAUTION FOR NORTHEAST WIND 15 TO 20 KNOTS
AND 5 TO 6 FOOT SEAS. 

$$

GW

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 27, 10:38 PM CST, 5 hours 9 minutes earlier.

Area forecast discussion, Dec 27, 10:38 PM CST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1038 PM CST THU DEC 27 2012

.DISCUSSION...UPDATED FOR 06Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...POOR FLIGHT CONDITIONS AT KCRP/KVCT/KALI WITH ONLY
BRIEF MVFR CONDITIONS XPCTD AT KLRD. COASTAL TROUGH ALONG MID TX
COAST ALLOWING OVERRUNNING MOISTURE TO LEAD TO STRATUS AND -RA
ACROSS COASTAL BEND. MVFR CIGS AT KCRP/KALI TO LOWER TO IFR LEVELS
THRU THE NIGHT WITH MVFR/IFR VSBYS DVLPNG. KVCT ALREADY AT IFR AND
WILL FLIRT WITH LIFR/VLIFR CIGS/VSBYS LATE TONIGHT. KLRD
CURRENTLY AT VFR WITH LOW CLD DECK WITH MVFR CIGS POSSIBLE CLOSER
TO SUNRISE. COLD FRONT THEN TO SWING ACROSS S TX FRI MRNG WITH
CONDITIONS QUICKLY TRANSITIONING TO VFR ALL TERMINALS BY LATE
MRNG. LIGHT WINDS TONIGHT WILL BECOME GUSTY FROM THE NNW AFTER
FROPA FRI AND GRADUALLY DIMINISH FRI EVENING. LIGHT SFC WINDS AND
DVLPNG SRLY LLJ HAS LED TO INCLUSION OF NON CONVECTIVE LLWS AT
KCRP/KALI UNTIL SHORTLY AFTER SUNRISE.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    54  72  36  60  41  /  20  30  10   0   0
VICTORIA          49  68  30  56  32  /  30  30  10   0   0
LAREDO            48  72  35  62  40  /  10  10   0   0   0
ALICE             52  73  34  60  38  /  20  20  10   0   0
ROCKPORT          57  67  37  57  43  /  30  30  10   0   0
COTULLA           45  74  32  58  34  /  10  10   0   0   0
KINGSVILLE        54  73  34  60  38  /  20  20  10   0   0
NAVY CORPUS       58  68  42  58  48  /  20  30  10   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE
     FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

&&

RH/79...AVIATION
Hazardous weather outlook, Dec 27, 4:02 AM CST, 23 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
402 AM CST THU DEC 27 2012

TXZ229>234-239>247-281100-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
402 AM CST THU DEC 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A FREEZE WARNING IS IN EFFECT UNTIL 8 AM CDT FOR LIVE OAK...
MCMULLEN...AND LA SALLE COUNTIES. TEMPERATURES RANGING FROM 29 TO
32 DEGREES WILL OCCUR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A LIGHT FREEZE WILL BE POSSIBLE MAINLY ALONG AND NORTH OF A VICTORIA
TO TILDEN LINE ON SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-281100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
402 AM CST THU DEC 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FRIDAY NIGHT THROUGH
SATURDAY AFTERNOON DUE TO STRONG NORTH WINDS AND LARGE SEAS.

SMALL CRAFT ADVISORY CONDITIONS WILL BE LIKELY LATE SUNDAY THROUGH
WEDNESDAY. STRONG ONSHORE FLOW WILL DEVELOP ON SUNDAY AND CONTINUE
THROUGH MONDAY AS LOW PRESSURE DEVELOPS IN MEXICO AND AS HIGH
PRESSURE MOVES QUICKLY EASTWARD. A COLD FRONT WILL MOVE THROUGH THE
COASTAL WATERS LATE MONDAY NIGHT INTO TUESDAY MORNING. STRONG
OFFSHORE FLOW AND BUILDING SEAS CAN BE EXPECTED BEHIND THIS FRONT
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JR/MB

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 10:39 AM CSTRed Flag WarningCRPLa Salle, McMullen, Webb7 hr
Dec 28, 3:22 PM CSTFreeze WarningCRPBee, Calhoun, Goliad, La Salle, Live Oak, McMullen and 2 more17 hr

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.